Diabetes - Type 1 Community
Can Humulin N shots cause swelling of the body?
About This Community:

A community of people with Type 1 or Juvenile Diabetes to guide and support your health journey. Ask a question, join a conversation, share experiences.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Can Humulin N shots cause swelling of the body?

My whole body starts swelling up after weeks of Humulin N shots starting from the feet and legs. I am very sure this is the cause because the swelling subsides and my body will return to normal if I stop my injections. Please help.
2 Comments Post a Comment
Blank
Avatar f tn
I MYSELF CAN SAY THE SAME. HUMULIN-N HAS SWOLLEN ME UP. I HAVE GAINED OVER 50 LBS. I ASKED MY DOCTOR TO PUT ME BACK ON 70/30 AT MY LAST OFFICE VISIT LAST WEEK.
Blank
231441 tn?1333896366
Please go to see your Doctor about this.  If your blood sugar is high enough to need insulin, then you do need insulin. But there are other types of insulin available.  Maybe you are reacting to Humulin N.  
Blank
Post a Comment
To
Share What Diabetes Topics Matter to You — $50 Gift Card!
Start by taking this 1-2 minute survey on diabetes information and advice that will help us make MedHelp more valuable to you.

If we’d like to interview you, we’ll reach out via e-mail. Those selected will receive a $50 Amazon gift card for their participation.
Blank
Diabetes Tracker
Track glucose levels, and other diabetes measurements, symptoms and medications
Start Tracking Now
Blank
FoodDiary Tracker
Track Your Daily Carbs and Overall Diet
Start Tracking Now
Recent Activity
Avatar universal
Blank
leesymiller added the Addiction Recovery Tracker
11 hrs ago
517872 tn?1465669131
Blank
senseanonymous  commented on photo
18 hrs ago
463897 tn?1448485050
Blank
MH Community Mgr commented on stacey10's status
Jun 28
Diabetes - Type 1 Community Resources